On the remainder term in the elementary proof of the prime number theorem
Doklady Akademii Nauk, Tome 211 (1973) no. 3, pp. 534-536
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_3_a6,
author = {A. F. Lavrik and A. Sh. Sobirov},
title = {On the remainder term in the elementary proof of the prime number theorem},
journal = {Doklady Akademii Nauk},
pages = {534--536},
year = {1973},
volume = {211},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_3_a6/}
}
A. F. Lavrik; A. Sh. Sobirov. On the remainder term in the elementary proof of the prime number theorem. Doklady Akademii Nauk, Tome 211 (1973) no. 3, pp. 534-536. http://geodesic.mathdoc.fr/item/DAN_1973_211_3_a6/